# SDR UALA2010121004513

- Difficulty date: December 10, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 51,717 hours, 14,434 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Pin
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS 1 OVERSPEED 260 KTS, 20KTS OVER LIMIT. SUPPLEMENTAL DATA UPDATE ACP INSP ON LEFT AND RIGHT HAND OB FLAP TRACK FUSE PINS AND ALSO ACP INSP ON BOTH IB FLAP IB SUPPORT BOLTS. CHECKS GOOD.
